MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 7H HD/2H SHAFT/LEFT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 7H HD/2H SHAFT/LEFT; PLATE,FIXATION,BONE
Model Number 02.111.721
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Patient age, dob, gender and weight not available for reporting.Date of event: unknown.Original implant date is unknown.Device is not expected to be returned for manufacturer review/investigation.(b)(4).A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient was implanted with a synthes 2.4 mm variable angle (va) locking compression (lcp) distal radius plate, five (5) unknown 2.4 mm locking screws, and two (2) unknown 2.4 mm cortex screws to treat and unknown distal radius fracture on an unknown date.Postoperatively, the patient presented with pain and a tendon rupture.The patient was returned to the operating room on (b)(6) 2018 where the implants were removed intact and without difficulty.The patient was reported to be in stable condition.This complaint involves three (3) devices.This report is 1 of 3 for plate,fixation,bone.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part no.: 02.111.721, lot no.: 9134666 , manufacturing location: raron, release to warehouse date: 24.Sep.2014.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Corrected data: physical manufacture location device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 7H HD/2H SHAFT/LEFT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7300893
Report Number2939274-2018-50801
Device Sequence Number957417
Product Code HRS
UDI-Device Identifier10886982032270
UDI-Public(01)10886982032270(10)9134666
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K083694
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.111.721
Device Catalogue Number02.111.721
Device Lot Number9134666
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer03/05/2018
04/24/2018
Initial Report FDA Received Date02/27/2018
Supplement Report FDA Received Date03/05/2018
05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;